# SDR FDEA201602040440

- Difficulty date: February 4, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 55,622 hours, 20,595 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RCGSK1005
- Part serial: 352
- Condition: Malfunctioned
- Location: Main Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT AFTER TAKEOFF, RECEIVED SMOKE MID 1 MAIN DECK CARGO SMOKE.  DECLARED EMERGENCY & LANDED.  REPLACED SMOKE DETECTION CONTROL UNIT 50WU 1 & MID 1 IAW MM 26-19-34-04-09.  OPERATIONS CHECKED & TESTED IAW MM 26-19-00-05-09, ALL TEST PASSED.  FIRE SYS RESET & ISOL VLVS ON AIR PAGE WILL TURN GREEN DURING TEST & OFF WHEN RESET.  FIRE WARNING WILL RESET WITH TEST.  ACFT OK FOR SERVICE.
